# SDR REXA2014052600524

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 22,332 hours, 19,821 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN AT IDLE OR CLOSE TO IDLE THRUST DURING DESCENT, CABIN PRESS RATE CLIMBED AT 1000 FPM FOR APPROXIMATELY 5 TO 10 SECONDS BEFORE STABILIZING.  THIS HAPPENED EVERY TIME THRUST WAS AT OR NEAR IDLE.  PERFORMED OPERATIONS CHECK OF THE PRESSURIZATION CONTROLS IAW AMM 21-31-00, OPERATIONS CHECKED GOOD.  PERFORMED FUNCTIONAL TEST OF CABIN PRESS CONTROLLER IAW AMM 21-31-16, FUNCTIONAL CHECK GOOD.  OK FOR SERVICE NO DEFECTS NOTED.
